# SDR HEEA0015723

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: BE413
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER HAS INSULATOR CRACKED AND NEEDLE IS ERRATIC.
